# SDR AUS20020155

- Difficulty date: March 1, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Piper PA-28R-201T
- Engine: Cont TSIO360F
- Propeller: Hartzl BHCC2YF2
- System (JASC): 7414 · Magneto/Distributor
- Part: Capacitor
- Part number: 10357281
- Condition: Faulty
- Location: Magneto/Distribu
- Component: Magneto/Distribu, Bendix, S6LN25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAGNETO CAPACITOR WIRE INTERMITTENT CONTACT.
